Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 7, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Jun 29, 2008, 12:43 AM CDT for Deaf Smith County, Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2008, 12:43 AM CDT (05:43 UTC)
- Expired
- Jun 29, 2008, 4:45 AM CDT
- In force
- 4 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Deaf Smith County, TX
The radar
The Amarillo radar (KAMA), 92 km from the middle of the area, began a volume at 05:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 1:03 AM CDT | FLASH FLOOD | Hereford, TX | CLOSED PARK AVENUE IN HEREFORD BETWEEN HIGHWAYS 385 AND 60 |
| Jun 29, 1:30 AM CDT | FLASH FLOOD | 1 S Hereford, TX | WATER IN A FEW HOMES IN THE SAN JOSE COMMUNITY JUST SOUTH OF HEREFORD. WATER IS 4 FEET DEEP OVER FM 1055 ABOUT 1 MILE SOUTH OF HEREFORD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 5.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1518 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1432 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KAMA 290544 FFWAMA TXC117-290945- /O.NEW.KAMA.FF.W.0007.080629T0543Z-080629T0945Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 1243 AM CDT SUN JUN 29 2008 * FLASH FLOOD WARNING FOR... DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS... THIS INCLUDES THE CITY OF HEREFORD... * UNTIL 445 AM CDT * AT 1236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HEREFORD...SIMMS...GLENRIO...DAWN AND BOOTLEG. SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS DEAF SMITH COUNTY OVER THE NEXT HOUR. HEAVY RAINFALL FROM EARLIER THIS EVENING RESULTED IN RAINFALL AMOUNTS OF 2 TO 3 INCHES OVER THE WARNING AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES POSSIBLE. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. MANY STREETS IN HEREFORD ARE UNDER CURB TO CURB WATER. THE EARLIER RAINFALL RESULTED ROAD CLOSURES...INCLUDING HIGHWAY 385 AND HIGHWAY 60. ADDITIONAL RAINFALL MAY CAUSE THIS HIGHWAY TO BE SHUT DOWN ONCE AGAIN. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. TO REPORT FLOODING...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3518 10303 3518 10217 3475 10217 3475 10302 TIME...MOT...LOC 0543Z 180DEG 0KT 3496 10237 $$ --@WWAFFW.WWAPROD-- JOHNSON
2 follow-up statements
000 WGUS74 KAMA 290618 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 113 AM CDT SUN JUN 29 2008 TXC117-290945- /O.CON.KAMA.FF.W.0007.000000T0000Z-080629T0945Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DEAF SMITH TX- 113 AM CDT SUN JUN 29 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR DEAF SMITH COUNTY... AT 112 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE DEAF SMITH COUNTY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HEREFORD...SIMMS...DAWN...GLENRIO AND BOOTLEG. RAINFALL AMOUNTS IN EXCESS OF 3 INCHES HAVE BEEN MEASURED IN HEREFORD...WITH ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH POSSIBLE OVER THE WARNED AREA. THIS HAS RESULTED IN CURB TO CURB FLOODING ACROSS MUCH OF THE COMMUNITY OF HEREFORD. PARK AVENUE HAS BEEN CLOSED BETWEEN HIGHWAY 385 AND HIGHWAY 60 DUE TO HIGH WATER. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN AMARILLO. LAT...LON 3518 10303 3518 10217 3475 10217 3475 10302 TIME...MOT...LOC 0613Z 180DEG 0KT 3496 10237 $$ JOHNSON
000 WGUS74 KAMA 290727 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 222 AM CDT SUN JUN 29 2008 TXC117-290945- /O.CON.KAMA.FF.W.0007.000000T0000Z-080629T0945Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DEAF SMITH TX- 222 AM CDT SUN JUN 29 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR DEAF SMITH COUNTY... HEAVY RAINFALL OVER DEAF SMITH COUNTY IS BEGINNING TO DIMINISH. HOWEVER...MORE THAN 3 INCHES OF RAIN HAS FALLEN ACROSS THE CENTRAL AND SOUTHEAST PORTIONS OF THE COUNTY. THIS HAS RESULTED IN FLASH FLOODING IN AND AROUND THE CITY OF HEREFORD. AT 130 AM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED WATER IN A FEW HOMES IN THE SAN JOSE COMMUNITY JUST TO THE SOUTH OF HEREFORD. IN ADDITION...WATER WAS 4 FEET DEEP OVER PORTIONS OF FM 1055 ABOUT 1 MILE SOUTH OF HEREFORD. ALSO IN HEREFORD...PARK AVENUE REMAINS CLOSED BETWEEN HIGHWAY 385 AND HIGHWAY 60 DUE TO HIGH WATER. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN AMARILLO. LAT...LON 3518 10303 3518 10217 3475 10217 3475 10302 TIME...MOT...LOC 0722Z 180DEG 0KT 3496 10237 $$ JOHNSON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 12:18 AM CDT, 25 minutes earlier.
Area forecast discussion, Jun 29, 12:18 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 1218 AM CDT SUN JUN 29 2008 .AVIATION... LIGHT THUNDERSTORMS MAY IMPACT KAMA THROUGH 07...THEN MOVE SOUTH OF THE TAF SITE. OTHERWISE...EXPECTING VFR CIGS THROUGH THE TAF PERIOD. EASTERLY WINDS WILL SLOWLY VEER TO THE SOUTHEAST...AND EVENTUALLY THE SOUTH THE EVENING. THUNDERSTORMS WILL BE POSSIBLE...BUT ANY STORMS THAT DEVELOP WILL BE ISOLATED AND ARE NOT EXPECTED TO IMPACT ANY TAF SITES AT THIS TIME. JJB && .PREV DISCUSSION... /ISSUED 1028 PM CDT SAT JUN 28 2008/ UPDATE... UPDATED FORECAST TO REMOVE MENTION OF SEVERE TONIGHT...BUT KEEP FOCUS FOR CONVECTION IN THE SOUTHWEST TX PANHANDLE. ALSO REMOVED ANY EVENING WORDING AND ANY OTHER TEMPORAL WORDING. BOUNDARY MOVING SOUTHWEST ACROSS THE SOUTHERN SECTIONS OF THE FORECAST AREA HELPING TO PUSH REMAINDER OF CONVECTION OUT OF THE AREA. HOWEVER...ISOLATED CONVECTION HAS DEVELOPED BEHIND THIS BOUNDARY. THEREFORE...WILL MAINTAIN MENTION OF POPS THROUGH TONIGHT. UPDATED WIND GRIDS ALONG WITH POPS AND QPF. STILL MAY SEE SOME VERY HEAVY RAINFALL AND POSSIBLE FLOODING CONCERNS OVER THE SOUTHWEST TX PANHANDLE...ALTHOUGH THREAT SHOULD LESSEN OVER THE NEXT FEW HOURS. UPDATED PUBLIC AND FIRE WEATHER PRODUCTS HAVE BEEN SENT. SCHNEIDER PREV DISCUSSION... /ISSUED 624 PM CDT SAT JUN 28 2008/ AVIATION... A FEW THUNDERSTORMS ARE IMPACTING THE SOUTHWEST TEXAS PANHANDLE AND THERE STILL APPEARS TO BE POTENTIAL FOR STORMS TO DEVELOP NEAR THE TAF SITES THROUGH 02 OR 03Z. SO LEFT TEMPO GROUPS IN THE TAFS FOR NOW TO COVER ANY THUNDERSTORM DEVELOPMENT. WINDS WILL GENERALLY REMAIN EASTERLY UNTIL THE EARLY AFTERNOON TOMORROW WHEN A MORE SOUTHERLY WIND WILL DEVELOP. ANTICIPATE MAINLY VFR CIGS OTHER THAN ANY LOWER CIGS DUE TO THUNDERSTORMS. JJB PREV DISCUSSION... /ISSUED 339 PM CDT SAT JUN 28 2008/ DISCUSSION... DIFFICULT FORECAST FOR THIS EVENING INTO TONIGHT AS COLD FRONT HAS PUSHED THROUGH THE AREA AND STALLED OUT JUST SOUTH OF THE CWA. THUNDERSTORMS RAPIDLY DEVELOPING ALONG AND JUST BEHIND THE FRONT ALL THE WAY INTO NEW MEXICO. ANOTHER OUTFLOW BOUNDARY FROM EARLIER STORMS OVER KS IS PUSHING SLOWLY SOUTH THROUGH THE NE TX AND OK PNHDLS AS SEEN ON VISIBLE SATELLITE IMAGERY. SPECIAL 18Z KAMA SOUNDING SHOWS A PRETTY STOUT CAP IN PLACE WITH GENERALLY NEGLIGIBLE WIND FIELDS FROM THE SURFACE ALL THE WAY UP TO THE TROPOPAUSE. WITH ALL THIS IN MIND...HAVE LOWERED POP CHANCES ALL AREAS AND KEPT THE NE TX AND OK PNHDLS AT 15 PERCENT. THUNDERSTORMS CURRENTLY ONGOING TO THE SOUTH OF THE KAMA SITE MIGHT BE ABLE TO KICK OUT THEIR OWN OUTFLOW BOUNDARIES THAT COULD HELP INITIATE FURTHER CONVECTION ACROSS THE SOUTHERN TIER OF MY FORECAST AREA COUNTIES. HOWEVER...GENERAL FEELING IS THAT WE ARE ON THE WRONG SIDE OF THE FRONT FOR WIDESPREAD CONVECTION AND MANY AREAS WILL MISS OUT ONCE AGAIN TONIGHT. DID ADD IN MENTION OF LOCALLY HEAVY RAIN AS THE SLOW STORM MOTION WILL GIVE PULSE-TYPE THUNDERSTORMS THE CHANCE TO PRODUCE A LOT OF RAIN IN A SHORT PERIOD OF TIME...ESPECIALLY ACROSS THE SOUTHERN TEXAS AND EASTERN PANHANDLES. CONTINUED TREND OF LOWERING POPS FOR TOMORROW INTO MONDAY AS NORTHERLY FLOW ALOFT AND LIGHT AND VARIABLE FLOW AT THE SURFACE DO NOT BODE WELL FOR DEVELOPING WIDESPREAD STORMS OVER THE REGION NOR PULLING IN STORMS FROM THE MOUNTAINS. THIS RESULTED IN NIL POPS FOR ALL BUT THE EXTREME SOUTHWEST OR WESTERN TEXAS PANHANDLE FOR THESE DAYS. TEMPERATURES WILL ALSO BEGIN TO WARM BACK INTO THE LOW TO MID 90S. MODELS ARE TRYING TO HINT AT THE POSSIBILITY OF SOME PRECIPITATION CHANCES TUE EVENING AS A WEAK S/W MOVES ACROSS EASTERN NEW MEXICO WITH BETTER CHANCES AREA WIDE IN THE LATE AFTNS AND EVENINGS AREAWIDE FOR THE LATTER HALF OF NEXT WEEK. HOWEVER...MODELS HAVE HAD A PRETTY POOR HANDLE ON THE OVERALL UPPER LEVEL PATTERN AND CONFIDENCE IN ANY MODEL FCST IS PRETTY LOW BEYOND TUESDAY. TEMPERATURES WILL ALSO BE TRICKY WITH GUIDANCE TRYING TO KEEP THINGS CLOSE TO CLIMO FOR THIS TIME OF YEAR BUT RECENT DAYS HAVE SHOWN WE COULD EITHER BE CLOSE TO GUIDANCE OR ONE TO TWO CATEGORIES ABOVE THAT. PRETTY MUCH STAYED CLOSE TO MEX NUMBERS FOR THE EXTENDED. JORDAN FIRE WEATHER... FIRE WEATHER CONCERNS ARE LOW AS MINIMUM RH VALUES WILL REMAIN AT OR ABOVE 20 PERCENT WITH WINDS STAYING AT OR BELOW 15 MPH. JORDAN && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 14/11
Hazardous weather outlook, Jun 29, 12:20 AM CDT, 23 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1220 AM CDT SUN JUN 29 2008 OKZ001>003-TXZ001>020-291100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 1220 AM CDT SUN JUN 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EARLY MORNING HOURS MAINLY ACROSS THE SOUTHWEST TEXAS PANHANDLE. SOME STORMS MAY BECOME SEVERE...BUT THE MAIN THREAT FROM THESE STORMS WILL BE HEAVY RAIN LEADING TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND SUNDAY NIGHT...AND THEN AGAIN TUESDAY NIGHT...WEDNESDAY NIGHT...AND THURSDAY NIGHT. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION. BROST
In the hours before
Special weather statement, Jun 28, 7:19 PM CDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 719 PM CDT SAT JUN 28 2008 TXZ011-016-290115- DEAF SMITH TX-OLDHAM TX- 719 PM CDT SAT JUN 28 2008 ...LINE OF STRONG THUNDERSTORMS IN NORTHWESTERN DEAF SMITH AND SOUTHERN OLDHAM COUNTIES... AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 12 MILES WEST OF ADRIAN TO VEGA MOVING SOUTHWEST AT 17 MPH. UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN NORTHWESTERN DEAF SMITH AND SOUTHERN OLDHAM COUNTIES... INCLUDING THE CITY OF VEGA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 28, 8:55 PM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 855 PM CDT SAT JUN 28 2008 TXZ016-290300- DEAF SMITH TX- 855 PM CDT SAT JUN 28 2008 ...STRONG THUNDERSTORM IN WESTERN DEAF SMITH COUNTY... AT 855 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES EAST OF BOOTLEG MOVING SOUTHWEST AT 10 MPH. UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN WESTERN DEAF SMITH COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JJB
Local storm report, Jun 29, 12:04 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
1204 AM CDT SUN JUN 29 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 7 N ADRIAN 35.38N 102.66W
06/28/2008 E1.50 INCH OLDHAM TX TRAINED SPOTTER
HAIL STILL ONGOING.
0616 PM HAIL 6 NNE ADRIAN 35.36N 102.62W
06/28/2008 E1.25 INCH OLDHAM TX TRAINED SPOTTER
STARTED ABOUT 612 PM AND LASTED ABOUT 4 MINUTES.
&&
EVENT NUMBER 00774 00775
KJSThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:08 PM CDT | Areal Flood Advisory | AMA | Deaf Smith, Oldham | 3 hr |
| Jun 28, 10:09 PM CDT | Areal Flood Advisory | AMA | Deaf Smith | 3 hr |
| Jun 29, 4:26 AM CDT | Areal Flood Warning | AMA | Deaf Smith | 14 hr |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.